# SDR SWAA2021100818191

- Difficulty date: September 15, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK SERVICE DOOR ON SUPPORT ANGLE PANEL 844DZ (FWD) AT AFT GALLEY AREA (1 EA) ; 2021-418203 / [01] REPLACED SERVICE DOOR SUPPORT ANGLE PANEL 844DZ (FWD) AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; [02] JOB TASK CARD COMPLETED.
